# SDR SIMA20220426004

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,008 hours, 36,137 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK ON CLIMBOUT DECLARED EMERGENCY. REF ITEM #1 WHILE PERFORMING BLEED LEAK INSPECTION FOUND WARNING ELEMENT IN ENG 1 DISCONNECTED AND CHAFFING ON FITTING.-C/A-FOUND LOOSE CLAMPS ON PRE-COOLER #1. RESECURED CLAMPS, RAN APU FOR HOURS, GROUND RAN ENG 1 AND ENG 2, COULD NOT DUPLICATE IAW EMB 145 MM 36-00-00.RESECURD #1 FIRE LOOP CLAMPS AS REQUIRED AND REPOSITIONED FIRE LOOP TO PREVENT ANY MORE CHAFFING. PERFORMED OPERATIONAL CHECK OF ENG 1 FIRE LOOP IAW EMB-145 AMM 26-10-00. OPS CHECK GOOD
